# SDR DALA2023092507886

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 24,864 hours, 3,122 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 CONTACT PLANNING TO HAVE THE APPLICABLE SECTION WORK CARD EM 5100-0181 ATTACHED TO THIS COMPONENT. INSPECTION IS REQUIRED PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: C/W INSPECTION PER TASKCARD 5100-01848-02B-03. ALL SATIS. (4430985)
